Economics at your fingertips  

An Improved Annual Chronology of U.S. Business Cycles since the 1790s

Joseph H. Davis

The Journal of Economic History, 2006, vol. 66, issue 01, pages 103-121

Date: 2006
References: Add references at CitEc
Citations View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link) link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

The Journal of Economic History is currently edited by March

More articles in The Journal of Economic History from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Series data maintained by Keith Waters ().

Page updated 2015-11-08
Handle: RePEc:cup:jechis:v:66:y:2006:i:01:p:103-121_00